Sous-groupes periodiques d'un groupe stable

Journal of Symbolic Logic 58 (2):385-400 (1993)
We develop a Sylow theory for stable groups satisfying certain additional conditions (2-finiteness, solvability or smallness) and show that their maximal p-subgroups are locally finite and conjugate. Furthermore, we generalize a theorem of Baer-Suzuki on subgroups generated by a conjugacy class of p-elements
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275211
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,530
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
On the Structure of Stable Groups.Frank O. Wagner - 1997 - Annals of Pure and Applied Logic 89 (1):85-92.

Add more citations

Similar books and articles
Simple Stable Homogeneous Groups.Alexander Berenstein - 2003 - Journal of Symbolic Logic 68 (4):1145-1162.
CM-Triviality and Stable Groups.Frank O. Wagner - 1998 - Journal of Symbolic Logic 63 (4):1473-1495.
Small Stable Groups and Generics.Frank O. Wagner - 1991 - Journal of Symbolic Logic 56 (3):1026-1037.
Équations Génériques Dans Un Groupe Stable Nilpotent.Khaled Jaber - 1999 - Journal of Symbolic Logic 64 (2):761-768.
Subgroups of Stable Groups.Frank Wagner - 1990 - Journal of Symbolic Logic 55 (1):151-156.
Sous-Groupes Définissables d'Un Groupe Stable.Bruno Poizat - 1981 - Journal of Symbolic Logic 46 (1):137-146.
Added to PP index

Total downloads
9 ( #494,431 of 2,210,799 )

Recent downloads (6 months)
3 ( #154,247 of 2,210,799 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature